# SDR RAIA2018122410001

- Difficulty date: December 21, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N18120
- Make and model: Emb EMB-145XR
- Aircraft serial: 145681
- Aircraft time: 42,037 hours, 25,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STOP SIGN GUSSETT PLATE R/H OMEGA BEAM AT FRAME 20..........REMOVED AND REPLACED STOP SIGN GUSSETT PLATE R/H OMEGA BEAM AT FRAME 20
